I got silicone in my nasolabial folds, could ArteFill smooth it out?
3 years ago
The red mark is just a bug bite, it's temporary. I got silicone many years ago- It got lumpy and hard and I have tried everything. Kenalog injections have helped a bit - I was wondering Should I get more kenalog? Will artefill help or hurt?
Doctor Answers 2
The superficial silicone may change over time if there is associated inflammation of the material. Use of another permanent filler may have the potential to aggravate the situation.
You have a difficult problem in the lumpiness that has developed in your nasolabial folds after silicone injections. The lumpiness appears to be fairly superficial and Artefill would be injected into a deeper layer. The Artefill could help to lessen the fold but I do not think it would improve the lumpiness. I think that surgery would be the only option to completely remove the lumpy appearance. The fold itself would need to be excised to remove the lumpy part and ideally, you would be left with a smooth line down the nasolabial area instead of the lumps.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.